Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

plz suggest something for this..my mom can barely walk..she s

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 5115 Questions
Question
plz suggest something for this..my mom can barely walk..she s n severe pain..any ointment or medicine
Posted Wed, 22 Nov 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Aashish Raghu 3 hours later
Brief Answer:
Osteoarthritis of the knee

Detailed Answer:
Hi XXXXXXX

Thanks for the query

It seems that your mother is suffering from Osteoarthritis or degenerative arthritis of the knee. This has lead to significant damaged structures inside the knee which is making it difficult to walk or probably even bend the knee.

I would advise that she use a hinged knee brace whenever she needs to walk or bend the knee.

Avoid squatting, cross leg sitting or climbing stairs as much as possible.

She can take Tablet Ibuprofen 400mg twice a day for 5 days after meals and Tablet Rabeprazole twice a day before meals for 5 days.

It would also be wise to get injection of hylaruronic acid into the knee joint to help reduce the degenerative process.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr.Aashish Raghu
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor